RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1947, Volume 2, Issue 4(20), Pages 170–174 (Mi umn6971)  

This article is cited in 1 scientific paper (total in 1 paper)

Problems and Notes

Infinitesimal deformation of a cylindrical belt

É. G. Pozdnyak


Full text: PDF file (632 kB)

Bibliographic databases:

Citation: É. G. Pozdnyak, “Infinitesimal deformation of a cylindrical belt”, Uspekhi Mat. Nauk, 2:4(20) (1947), 170–174

Citation in format AMSBIB
\Bibitem{Poz47}
\by \'E.~G.~Pozdnyak
\paper Infinitesimal deformation of a~cylindrical belt
\jour Uspekhi Mat. Nauk
\yr 1947
\vol 2
\issue 4(20)
\pages 170--174
\mathnet{http://mi.mathnet.ru/umn6971}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27548}


Linking options:
  • http://mi.mathnet.ru/eng/umn6971
  • http://mi.mathnet.ru/eng/umn/v2/i4/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Frolov, “On the Dirichlet problem for an elliptic operator in a cylindrical domain of Hilbert space”, Math. USSR-Sb., 21:3 (1973), 423–438  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук
    Number of views:
    This page:162
    Full text:102
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020